# SDR UHLA2011112800407

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 20,013 hours, 12,486 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR NOT SHOWING PROPERLY CLOSED AND LOCKED ON THE DOOR, MFD INDICATION NORMAL.  PERFORMED OPS CHECK, NO DEFECTS NOTED.
